. Bgn-+-17-]-julien, V. Bensmail, N. Garnero, A. Nisse, V. Salch et al., Recovery of disrupted airline operations using k-maximum matching in graphs. Electronic Notes in Discrete Mathematics, proceedings of IX Latin and American Algorithms , Graphs and Optimization (LAGOS'17), pp.3-8, 2017.

S. [. Bui, R. Sanghavi, and . Srikant, Distributed Link Scheduling With Constant Overhead, IEEE/ACM Transactions on Networking, vol.17, issue.5, pp.1467-1480, 2009.
DOI : 10.1109/TNET.2009.2013621

R. Duan and S. Pettie, Linear-Time Approximation for Maximum Weight Matching, Journal of the ACM, vol.61, issue.1, p.2014
DOI : 10.6028/jres.069B.009

URL : http://web.eecs.umich.edu/~pettie/papers/ApproxMWM-JACM.pdf

J. Edmonds, Paths, trees, and flowers, Journal canadien de math??matiques, vol.17, issue.0, pp.449-467, 1965.
DOI : 10.4153/CJM-1965-045-4

J. E. Hopcroft and R. M. Karp, An $n^{5/2} $ Algorithm for Maximum Matchings in Bipartite Graphs, SIAM Journal on Computing, vol.2, issue.4, pp.225-231, 1973.
DOI : 10.1137/0202019

H. W. Kuhn, The Hungarian method for the assignment problem, Naval Research Logistics Quarterly, vol.3, issue.1-2, pp.83-97, 1955.
DOI : 10.2140/pjm.1953.3.369

V. [. Micali and . Vazirani, An O( |V ||E|) algorithm for finding maximum matching in general graphs, 21st Symp. on Foundations of Comp. Sc. (FOCS), pp.17-27, 1980.

N. Nisse, A. Salch, and V. Weber, Recovery of disrupted airline operations, 2015. INRIA-RR-8679

X. Wu and R. Srikant, Regulated maximal matching: A distributed scheduling algorithm for multi-hop wireless networks with nodeexclusive spectrum sharing, IEEE Conf. on Decision and Control, 2005.